# SDR ABXA20140501127

- Difficulty date: May 1, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220415
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR LE UPPER RIB AT STATION 486 FWD END CORRODED NEAR NR 5 SLAT OTBD AUXILIARY TRACK.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 57-40-09.  REPLACED RIB IAW REA B657-60930.  PN 114T2204-15, SDR INFO CORRODED, PN 114T2204-15, PART NAME LE UPPER RIB, SN N/A, FS & BS LOCATION 486 TO 486.  ACFT WAS GNDED.
